# SDR GTIA2024011037747

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 7,750 hours, 3,186 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH APPROX FL240 DETECTED ODOR CONSISTANT WITH FUMES IN FLT DECK. APPLIED ELIMINATION OF FUME PROCEDURES. ODOR DISIPATED AFTER TURNING OFF PACK 1.-REF TSM 05-50-00-810-831-A ISOLATED SOURCE OF AQE TO PACK 1.
